Thread: vertigo
View Single Post
  #2 (permalink)  
Old May 12th, 2005, 07:56 AM
danacline's Avatar
danacline danacline is offline
Senior Member
First Mate
 
Join Date: Apr 2005
Posts: 275
Default Re: vertigo

Sounds like your doctor should have never prescribed the patch for you. While I have not heard of these effects, I have heard from shipboard doctors that there are many bad side effects of this drug, including halucinations and violent rages. We cruised once with my college roomie's wife, and she used the patch. About half way thru the cruise, she suffered major anxiety attacks. It took her about a week to return to normal after the ship's doctor convinced her to remove the patch.

Remember, the patch uses Scopalamine, which the CIA used as "truth serum" during the cold war. I still can't believe the FDA allows it to be used.

Dana

__________________
Dana Cline
www.logicsmith.com
Reply With Quote